Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Virtual amalgamation of relatively quasiconvex subgroups

Eduardo Martínez-Pedroza and Alessandro Sisto

Algebraic & Geometric Topology 12 (2012) 1993–2002
Bibliography
1 I Agol, D Groves, J Manning, The virtual Haken conjecture arXiv:math.GT/1204.2810
2 I Agol, D D Long, A W Reid, The Bianchi groups are separable on geometrically finite subgroups, Ann. of Math. 153 (2001) 599 MR1836283
3 M Baker, D Cooper, A combination theorem for convex hyperbolic manifolds, with applications to surfaces in 3–manifolds, J. Topol. 1 (2008) 603 MR2417445
4 B H Bowditch, Relatively hyperbolic groups, Preprint, Southampton
5 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes, 1441, Springer (1990) MR1075994
6 R Gitik, Ping-pong on negatively curved groups, J. Algebra 217 (1999) 65 MR1700476
7 G C Hruska, Relative hyperbolicity and relative quasiconvexity for countable groups, Alg. Geom. Topol. 10 (2010) 1807 MR2684983
8 D D Long, A W Reid, The fundamental group of the double of the figure-eight knot exterior is GFERF, Bull. London Math. Soc. 33 (2001) 391 MR1832550
9 D D Long, A W Reid, On subgroup separability in hyperbolic Coxeter groups, Geom. Dedicata 87 (2001) 245 MR1866851
10 E Martínez-Pedroza, Combination of quasiconvex subgroups of relatively hyperbolic groups, Groups Geom. Dyn. 3 (2009) 317 MR2486802
11 A Minasyan, Separable subsets of GFERF negatively curved groups, J. Algebra 304 (2006) 1090 MR2264291
12 D T Wise, Subgroup separability of the figure 8 knot group, Topology 45 (2006) 421 MR2218750
13 D T Wise, Research announcement: the structure of groups with a quasiconvex hierarchy, Electron. Res. Announc. Math. Sci. 16 (2009) 44 MR2558631
14 W Yang, Combing fully quasiconvex subgroups and its applications arXiv:math.GT/1205.2994